# SDR 03FDEA00463

- Difficulty date: April 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK MOVEABLE FAIRING I/B FORWARD INTERNAL STIFFENER GOUGED.  *S/D*  REMOVED AND REPLACED RIB STIFFENER IAW BOEING 727-200 SRM 57-20-03.
